# SDR AALA20150521010

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 47,261 hours, 22,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74BXX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 IS CORRODED BETWEEN FS 1273 TO 1279.  INSTALLED SPLICE & NEW SECTION OF SEAT TRACK IAW SRM 53-05-00 FIG 4F.
